# SDR SWAA2022020735265

- Difficulty date: December 21, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED FWD CARGO STA500I STR19R / REMOVED AND REPLACED GUSSET FWD CARGO STA 500I STR 19R IAW SRM 51-40-02-0G-0 AND DWG 143A7902 PN #143A9481-5 LOT #663835
